<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 19, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1982 Vol. 19, No. 2, 57—72
On the existence problem of a certain partial differential equations
Byung Ho Yoon
Bull. Korean Math. Soc. 1982 Vol. 19, No. 2, 65—72
On classes of non-normal operators
Youngoh Yang
Bull. Korean Math. Soc. 1982 Vol. 19, No. 2, 61—63
Remarks on the Caristi-Kirk fixed point theorem
Jong Sook Bae and Sehie Park
Bull. Korean Math. Soc. 1982 Vol. 19, No. 2, 57—60

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd